Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 1, NWS Shreveport, LA

January 14, 20224 states

NWS Shreveport, LA issued this wind advisory at Jan 14, 2022, 2:45 PM CST for 4 states. It took effect at Jan 15, 2022, 6:00 AM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2022, 2:45 PM CST (20:45 UTC)
In effect from
Jan 15, 2022, 6:00 AM CST
Expired
Jan 16, 2022, 3:31 AM CST
In force
22 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2241 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

297 
WWUS74 KSHV 142045
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
245 PM CST Fri Jan 14 2022

TXZ096-108>111-124>126-136>138-149>153-165-166-151200-
/O.NEW.KSHV.WI.Y.0001.220115T1200Z-220116T0000Z/
Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Marion-Smith-
Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
Including the cities of Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, 
Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, 
Henderson, Carthage, Nacogdoches, Center, Lufkin, 
and San Augustine
245 PM CST Fri Jan 14 2022

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY...

* WHAT...Northwest winds 20-30 with gusts up to 40 mph.

* WHERE...Much of Northeast and deep east Texas.

* WHEN...From 6 AM Saturday morning to 6 PM Saturday evening. 

* IMPACTS...Strong and gusty winds will persist for much of the 
  daylight hours and make for difficult driving with cross winds 
  across portions of I-30 and I-20. In addition, we will see a 
  rough chop with waves on area lakes which will create hazardous 
  conditions for small craft. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

24
3 follow-up statements
451 
WWUS74 KSHV 150903
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
303 AM CST Sat Jan 15 2022

ARZ070-071-LAZ001-002-010-011-017-018-TXZ097-112-167-160000-
/O.EXA.KSHV.WI.Y.0001.220115T1200Z-220116T0000Z/
Miller-Lafayette-Caddo-Bossier-De Soto-Red River-Sabine-
Natchitoches-Bowie-Cass-
Including the cities of Texarkana, Stamps, Lewisville, Bradley, 
Shreveport, Bossier City, Mansfield, Stonewall, Logansport, 
Coushatta, Martin, Many, Zwolle, Pleasant Hill, Natchitoches, 
Atlanta, Linden, Hughes Springs, Queen City, Hemphill, 
and Pineland
303 AM CST Sat Jan 15 2022

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST
THIS EVENING...

* WHAT...Northwest winds 20 mph with higher gusts up to 30-35 mph.

* WHERE...Portions of northwest Louisiana, southwest Arkansas 
  and east and northeast Texas.

* WHEN...From 6 AM this morning to 6 PM this evening.

* IMPACTS...Strong and gusty winds will persist for much of the
  daylight hours and make for difficult driving with cross winds
  across portions of I-20 and I-30. In addition, we will see a 
  rough chop with waves on area lakes which will create hazardous 
  conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects. Also, boaters on area
lakes should use extra caution since strong winds and rough waves
can overturn small craft.

&&

$$

TXZ096-108>111-124>126-136>138-149>153-165-166-160000-
/O.CON.KSHV.WI.Y.0001.220115T1200Z-220116T0000Z/
Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Marion-Smith-
Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
Including the cities of Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, 
Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, 
Henderson, Carthage, Nacogdoches, Center, Lufkin, 
and San Augustine
303 AM CST Sat Jan 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WHAT...Northwest winds 20-30 mph with gusts up to 35-40 mph.

* WHERE...Much of northeast and deep east Texas.

* WHEN...From 6 AM this morning to 6 PM this evening.

* IMPACTS...Strong and gusty winds will persist for much of the
  daylight hours and make for difficult driving with cross winds
  across portions of I-20 and I-30. In addition, we will see a 
  rough chop with waves on area lakes which will create hazardous 
  conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects. Also, boaters on area
lakes should use extra caution since strong winds and rough waves
can overturn small craft.

&&

$$

19
913 
WWUS74 KSHV 151625
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1025 AM CST Sat Jan 15 2022

ARZ050-051-059>061-072-073-LAZ003>006-012>014-019>022-OKZ077-
160030-
/O.EXB.KSHV.WI.Y.0001.000000T0000Z-220116T1200Z/
Sevier-Howard-Little River-Hempstead-Nevada-Columbia-Union-
Webster-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Winn-Grant-
Caldwell-La Salle-McCurtain-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Magnolia, El Dorado, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Winnfield, 
Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, 
Midway, Olla, Idabel, and Broken Bow
1025 AM CST Sat Jan 15 2022

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph.

* WHERE...Portions of north central and northwest Louisiana, 
  southeast Oklahoma and south central and southwest Arkansas.

* WHEN...Until 6 AM CST Sunday.

* IMPACTS...Strong winds and rough waves on area lakes will create
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

ARZ070-071-LAZ001-002-010-011-017-018-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-160030-
/O.EXT.KSHV.WI.Y.0001.000000T0000Z-220116T1200Z/
Miller-Lafayette-Caddo-Bossier-De Soto-Red River-Sabine-
Natchitoches-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
Including the cities of Texarkana, Stamps, Lewisville, Bradley, 
Shreveport, Bossier City, Mansfield, Stonewall, Logansport, 
Coushatta, Martin, Many, Zwolle, Pleasant Hill, Natchitoches, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
1025 AM CST Sat Jan 15 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 35 mph
  possible.

* WHERE...Portions of northwest Louisiana, southwest Arkansas 
  and east and northeast Texas.

* WHEN...Until 6 AM CST Sunday.

* IMPACTS...Strong and gusty winds will persist for much of the
  daylight hours and make for difficult driving with cross winds
  across portions of I-20 and I-30. In addition, we will see a 
  rough chop with waves on area lakes which will create hazardous 
  conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects. Also, boaters on area
lakes should use extra caution since strong winds and rough waves
can overturn small craft.

&&

$$

50
620 
WWUS74 KSHV 160931
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
331 AM CST Sun Jan 16 2022

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-161045-
/O.CAN.KSHV.WI.Y.0001.000000T0000Z-220116T1200Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel,
Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, 
Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, 
Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, 
Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall,
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
331 AM CST Sun Jan 16 2022

...WIND ADVISORY IS CANCELLED...

Northwest winds have weakened below advisory criteria, but will
still continue to be gusty at times as they range from 10-15 mph
with gusts to 25 mph today. 

$$

15

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Jan 14, 12:04 PM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Jan 14, 12:04 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1204 PM CST Fri Jan 14 2022

.AVIATION...

For the ArkLaTex terminals, VFR until predawn w/ our next fropa
now in the OK/TX panhandles. SE 5-10KT under cirrus for now with
MVFR cigs and shwrs ahead of the front. Winds will swing NW before
daybreak for KTYR 09Z and for KTXK/KSHV/KGGG/KLFK at around 12Z
and late this period for both KELD/KMLU. NW winds 15-25G30-40KT,
cigs become VFR but wrap around moisture arriving on the backside
of the deep upper low over NE TX. RA to SN will be the dominant wx
unfolding as the cold core low arrives ovhd w/ 1" amounts. /24/

&&

.PREV DISCUSSION... /issued 1013 AM CST Fri Jan 14 2022/

SHORT TERM.../Today/

Top of the hour readings are climbing through the 50s areawide
with southeast winds picking up a bit last hour. Skies will remain
partly to mostly cloudy with mostly high clouds today. Our
diurnal run is unfolding as expected with no need for changes as
our highs will end up ranging from mid 60s to lower 70s. /24/

PREV DISCUSSION... /issued 400 AM CST Fri Jan 14 2022/

SHORT TERM.../Today through Saturday/

Significant weather changes are in store over the next 24-36 hours
with one more warm day to enjoy before we return to winter reality
for the weekend. Signals of this major pattern shift are already
well noted on water vapor imagery as the potent shortwave trough
continues to dive southeastward across the Intermountain West. In
advance of this shortwave, abundant cirrus is seen spilling south
across our region in the NW flow aloft and expect this to continue
throughout today with filtered sunshine and high temperatures very
similar to yesterday's readings but perhaps a few degrees lower
due to the added high clouds, likely becoming more dense across
our northern zones. As a result, expect highs in the mid to upper
60s over most of our northern zones compared to lower and mid 70s
farther south with sfc winds veering more S/SE throughout the day.

Moving into tonight, cloud cover will continue to thicken up as
we begin to saturate from the top down with increasing moisture
advection ahead of the incoming trough and cold front. As this
occurs, expect enough lift to induce some scattered showers over
our northern zones after midnight through daybreak on Saturday.
By this time early Saturday morning, the cold front will begin
rapidly entering our W/NW zones with strong cold air advection,
possibly allowing for a gradual transition to a mix of rain/snow
generally along and north of the Interstate 30 corridor where
temperatures will be falling into the mid to upper 30s. If this
does occur, no impacts are anticipated as soil temperatures will
still be relatively warm given our late week warming trend prior
to the cold front arriving. As the front continues its eastward
progression across the remainder of the region through Saturday,
expect falling temperatures with highs likely occurring during
the morning hours over the majority of the region.

The other notable mention with this cold front will be the very
strong NW winds behind it, likely warranting a wind advisory over
at least our western 1/3 and possibly western half of the region.
This decision will come with future forecast issuances so suffice
it to say wind chills will make it feel even colder on Saturday
following fropa. /19/

LONG TERM.../Saturday Night through Thursday Night/

A cold core closed low remains progged to shift SE through the
region Saturday evening, which will help deepen the colder post-
frontal air mass in wake of the cold fropa earlier in the day. While
a deep wedge of mid and upper level drier air will undercut the low
behind the front Saturday afternoon, increasing ascent between the
H250-700 low over SE OK/SW AR during the evening will result in
areas of precipitation that will slide SE across portions of extreme
Ern TX and N LA by mid to late evening, before subsidence increases
late on the backside of the low as it begins to exit the region to
the E into Wrn and Cntrl MS. While partial thicknesses suggest a
quick changeover from -RA to -SN during the evening, forecast
soundings suggest that the transition from -RA to -SN will be slower
to occur, given the fact that cold air damming from the Ouachitas
may be an issue, resulting in a more subtle lowering of the freezing
levels from NW to SE. There also remains some model discrepancies
with how fast sfc temps will fall during the late afternoon and
evening Saturday given the effect of the damming, with the GFS/ECMWF
a bit warmer in maintaining above freezing temps across much of E
TX/SW AR through the evening before falling to near freezing late.
Meanwhile, the HRRR and NAM are much colder with the subfreezing
air, bringing the freezing temps to the I-20 corridor of E TX and N
of I-30 across SW AR by 00Z Sunday. Thus, these models have a much
faster changeover to -SN late Saturday afternoon and early evening,
but does seem a bit too fast given the damming that is expected.

Did maintain chance pops during the evening over SW AR/NW LA with a
-RA/-SN mix, before gradually transitioning the precip over to all
-SN over SE OK/Nrn sections of SW AR prior to 06Z, with a mix
persisting over far Srn AR/N LA. Believe the freezing levels should
lower enough for any remaining wrap-around precip to be mostly -SN
after 06Z across Srn Ar/N LA, although this will be quickly ending
from W to E overnight with the departure of the low. As for snow
accumulations, with sfc temps remaining above freezing for much of
the evening across portions of Srn AR/N LA atop the already warm
ground temps, accumulations will be minimal with amounts varying
from a dusting to up to half inch, with the greater accumulations
mainly on grassy surfaces across Nrn McCurtain County OK and the Nrn
sections of SW AR. Not expecting any accumulations across N LA
(except for possibly a dusting at best near the AR border) as temps
should remain above freezing for the duration of the event.

The wrap-around stratocu shield should quickly diminish from NW to
SE through midday Sunday with the departure of the low, with NW
winds beginning to relax some as sfc ridging builds E into the
region. Below normal temps will persist though even with insolation
Sunday, with temps falling back to or below freezing areawide Sunday
night. A warming trend will commence Monday as temps return back to
near the daily norms, before increasing in earnest Tuesday as a Srly
low level flow increases on the backside of the departing sfc ridge
to the E, and with a tightening pressure gradient ahead of
developing cold front off to our NW from the TX High Plains NW into
NW OK/Srn and Ern KS. A SWrly LLJ is progged to develop Tuesday
afternoon and night, although low level moisture return will remain
limited as these LLJ winds quickly veer more W over NCntrl TX/LA by
daybreak Wednesday. Have maintained a dry forecast through Tuesday
night, before introducing slight chance/low chance pops Wednesday
for SW AR/N LA/extreme Ern TX as enough moisture pooling may exist
ahead of a subtle shortwave that will translate E across the Srn
Plains into the MS Valley. A digging longwave trough to the N over
the Upper Midwest/MS Valley should also drive this cold front
farther S trough the region Wednesday, reinforcing a colder and
drier air mass back S into the area. Did maintain some slight
chance/low chance pops even through Wednesday night with the fropa,
with the vast majority of the medium range progs suggesting dry
conditions through the remainder of the work week and at least the
first half of next weekend. Have dropped the slight chance pops the
NBM is advertising for Thursday/Thursday night given the little
model support, with below normal temps again returning to end the
long term period. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  44  56  33 /   0  10  40  20
MLU  68  46  58  34 /   0  10  70  50
DEQ  65  35  44  25 /   0  30  60  30
TXK  66  39  48  30 /   0  20  50  40
ELD  65  42  53  31 /   0  20  70  50
TYR  73  37  45  28 /   0  10  10  10
GGG  74  39  50  29 /   0  10  20  20
LFK  74  43  54  32 /   0   0  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

24/19/15
Hazardous weather outlook, Jan 14, 12:30 PM CST, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1230 PM CST Fri Jan 14 2022

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-125-126-137-138-150-151-153-151830-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Upshur-Marion-Gregg-Harrison-Rusk-Panola-Shelby-
1230 PM CST Fri Jan 14 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

A mixture of light rain and light snow will develop by late
afternoon over our far northern areas, and will shift southeast
across Southwest Arkansas, portions of East Texas and North
Louisiana Saturday evening, before gradually transitioning over
to light snow after midnight. Snow accumulations of a dusting to
around a half inch will be possible mainly on grassy and elevated
surfaces. Impacts to travel are not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed through tonight.

TXZ124-136-149-152-165>167-151830-
Wood-Smith-Cherokee-Nacogdoches-Angelina-San Augustine-Sabine-
1230 PM CST Fri Jan 14 2022

This Hazardous Weather Outlook is for portions of east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Strong northwest winds will increase to 20 to 30 mph with gusts to
40 mph across East Texas Saturday, behind the passage of a strong cold
front. These winds will gradually weaken Saturday night and
especially Sunday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed through tonight.

12

Nearby

Wind Advisories in Texas, 2022Wind Advisories in Louisiana, 2022Wind Advisories in Arkansas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.